# SDR IPXA2016053104103

- Difficulty date: May 13, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FRAME 79 LT CROSSBEAM AT Y1580 IS CRACKED.  REPAIRED CROSSBEAM IAW EO A300-5310-60785-A.
